# SDR USAABB03015

- Difficulty date: January 18, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N628AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 9221009
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BDL - FOUND EXIT IDENTIFIERS AT DOORS R2 AND R4 INOPERATIVE OR DIM.  MAINTENANCE REPLACED THE BATTERIES.  (M)
